# SDR AMWA080281

- Difficulty date: October 19, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 21,209 hours, 33,354 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3242 · Brake
- Part: Brake Cable
- Part number: 1145801141
- Condition: Worn
- Location: Lt Mlg Brake
- Part time: 2,763 hours, 4,307 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LT BRAKE BLED OFF PRESSURE. CREW NOTICED THE LT BRAKE WASN'T WORKING. AIRCRAFT MADE IT TO THE GATE WITHOUT FURTHER NOTICE. MAINTENANCE HAD TO DRIVE IN. TO BLEED BRAKES, OPS CHECKED NORMAL.  WHEN AIRCRAFT ARRIVED IN MAINTENANCE, MAINTENANCE REMOVED AND REPLACED THE RT MAIN LANDING GEAR BRAKE LINE.
